# SDR MASA2015060212129

- Difficulty date: May 22, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 11,566 hours, 11,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 TWO EMERGENCY EXIT SIGN BULBS BURNED OUT.  R & R THE BULBS, OPS CHECKED NORMAL.
